advertisement
Question
Posted by: Lauralee | 2010/03/11

Back on the pill but late period

Hi,

I am 26 and have been taking the pill to rid my skin from hormonal acne on and off over the last three years. I resumed it last month, and started taking it from the silver section about a week after I stopped menstruating. I''m now taking the placebo pills - and am on the last day of it - and I have not had a period. I am not sexually active so what do you think is the cause? Have I inadvertantly delayed a period? Or is this my body''s adjustment? And should I wait before resuming my next pack of pills? This has never happened to me before. I''m not sure if the brand name could make a difference but I''m on Yasmine. I was on Minerva before. Please can you prescribe a possible cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You generally start the Pill with your period, so the starting time has probably caused this. Just carry on with the next pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/14

You generally start the Pill with your period, so the starting time has probably caused this. Just carry on with the next pack.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement